Solutions of the Yang-Baxter equation for isotropic quantum spin chains

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


The author considers solutions of the Yang-Baxter equation such that the logarithmic derivative of the transfer matrix yields a quantum spin Hamiltonian which is isotropic in spin space, i.e. SU(2)-invariant. Four such solutions are known for each value of the spin S. (For S=1/2 they degenerate into the same solution, and for S=1 they only give three different solutions). For S<or=6 he shows that these are the only solutions which are SU(2)-invariant, except for S=3 when there is a fifth solution.

Original languageEnglish (US)
Article number010
Pages (from-to)2809-2817
Number of pages9
JournalJournal of Physics A: General Physics
Issue number10
StatePublished - 1992

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • General Physics and Astronomy
  • Mathematical Physics


Dive into the research topics of 'Solutions of the Yang-Baxter equation for isotropic quantum spin chains'. Together they form a unique fingerprint.

Cite this